Announcement

Collapse
No announcement yet.

New to Elmiron? Please read

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bladder
    replied
    Elmiron

    I still have slight nausea in the morning. I hope I don't loose my hair. How long were you taking it before you starting loosing hair?

    Leave a comment:


  • mlch
    replied
    Originally posted by bladder View Post
    I started Elmiron- 3 pills at night. It was horrible. I was so nauseaous by day 4 that I could not get out of bed. My pharmacist advised me to take one pill 3times a day. That really made a diffence. No nausea!!
    I would think 3 at once would be hard to adjust to. I take 2 in the morning and 2 at night. The elmiron did affect me negatively at first too but I do believe that the symptoms do subside with a little time.

    Leave a comment:


  • amartaingirl
    replied
    any better?

    how are you feeling now?
    are you still taking the elmrion?

    i wanted to mention that i quit my elmiron, due to hair loss
    its been 3 weeks now
    and only 1 small flare to speak of.

    anyway
    in place of the elmiron
    i am taking

    desertharvest.com aloe vera pills

    check them out

    Leave a comment:


  • mom_in_ma
    replied
    I've been taking Elmiron for two weeks. I had nausea at first, but it did eventually calm down. That said, some suggest taking the powder out of the capsule and mixing it with a bit of water. That seems to help some.

    Leave a comment:


  • bladder
    started a topic New to Elmiron? Please read

    New to Elmiron? Please read

    I started Elmiron- 3 pills at night. It was horrible. I was so nauseaous by day 4 that I could not get out of bed. My pharmacist advised me to take one pill 3times a day. That really made a diffence. No nausea!!
Working...
X